research centers


Search results: Found 1

Listing 1 - 1 of 1
Sort by

Article
The Bound Of The Number Of Out – Degree For The Tournament

Author: Nihad Abdel-Jalil Majed
Journal: Journal of University of Babylon مجلة جامعة بابل ISSN: 19920652 23128135 Year: 2013 Volume: 21 Issue: 3 Pages: 785-790
Publisher: Babylon University جامعة بابل

Loading...
Loading...
Abstract

In this work, I determine the bounds for the number of out – degree for the tournament .

في هذا البحث وجدت الحدود لعدد الأسهم الخارجة من رؤوس العلاقة الدورية حيث انه هو عدد رؤوسها.

Keywords

Listing 1 - 1 of 1
Sort by
Narrow your search

Resource type

article (1)


Language

English (1)


Year
From To Submit

2013 (1)